# SDR DALA2024111911030

- Difficulty date: October 30, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: DTE REQUIRED. ER/A 618844-14 ISSUED FOR CRACK ON THE MIDDLE REAR SPAR LOWER FLANGE BETWEEN RIB 19 AND 20 ON THE RH WING. FOLLOW ON DTE IS REQUIRED. C/A: DTE REQUIRED. SECTION I REPAIR IS LIMITED TO 6 MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 00-618844 ADDED FOR AC 3235. (LP: 0636715)
